BLUE BELT TECHNOLOGIES STRIDE FEMORAL INS/REM IMPACTOR HEAD; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
PFSR100931 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that these stride femoral ins/rem impactor head are broken.It is unknown where this event occurs.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H3, h6: the stride femoral ins/rem impactor head, part pfsr100931 intended for use in treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, a contributing factor may be component failure or damage.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.G1.